# SDR ASAA2022022537576

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 56,857 hours, 16,780 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING FROM 350 TO 370 IN VNAV WE RECEIVED A VNAV INVALID - PERF MESSAGE IN THE SCRATCH PAD AS WELL AS A VTK ON INBD DU'S VNAV DISCONNECTED AND WE RE-INPUT COST INDEX AND WE WERE ABLE TO REENGAGE VNAV. GROUNDED - YES. PERFORMED VNAV TEST REF B737-800 FIM 34-61 TASK 845 STEPS C (1) - (3). ALL REQUIRED TESTS PASSED W/ NO FAULTS NOTED AT THIS TIME. FMC SOFTWARE INFORMATION IS CURRENT IAW B737-800 AIPC 34-61-02. OKAY TO CONTINUE.
